# SDR R7MR34292

- Difficulty date: November 21, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- Engine: Allsn 250C47B
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099799100
- Part serial: 666
- Condition: Inoperative
- Location: Exterior Lights
- Part time: 3 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT ASSEMBLY, UNIT INOPERATIVE.  LAMP WOULD NOT TURN OFF UNTIL THE MASTER WAS SWITCHED OFF.  WHEN THE MASTER WAS SWITCHED BACK ON, THE LIGHT WOULD NOT COME BACK ON.  REPLACED WITH LOANER UNIT CORRECTED PROBLEM.
